# SDR AALA202507152094

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 77,056 hours, 2,970 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 70,617 hours, 27,663 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 575146
- Condition: Overtemp
- Location: Nr 2
- Part time: 70,617 hours, 27,663 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ABQ DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF #2 ENGINE OVERTEMP OCCURRED, FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND SHUT DOWN THE ENGINE.  THE AIRCRAFT LANDED SAFELY AT ABQ AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
